# SDR UIEA2024110101072

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 9104918
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE STRUT #2, ACCESS PANELS AT BOTH SIDE WITH LATCH LOOSE( REMOVED DAMAGED LATCHES AT NACELLE STRUT #2, ACCESS PANEL, BOTH SIDE AREA, LOCATED, CLEAN, PREPARED, ADJUSTED, SAFETY WIRE, SECURED AND INSTALLED NEW LATCHES AS REQUIRED AT BOTH AREAS BY NACELLE STRUT #2, ACCESS PANELS PER BOEING 767 SRM 51-40-02-0G-0 & AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED )
